# SDR TRBA2005059

- Difficulty date: September 9, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOMATIC TAKEOFF POWER CONTROL SYSTEM (ATPCS) DID NOT ARM DURING TAKEOFF POWER.  REPLACED AUTO-FEATHERING UNIT.  (K)
